No Cover Image

Journal article 357 views

On polynomial expansions for likelihoods of spatial data with finite range correlation function / A.J. Watkins; Alan Watkins

Biometrika, Volume: 77, Issue: 2, Pages: 404 - 408

Swansea University Author: Alan, Watkins

Full text not available from this repository: check for access using links below.

Published in: Biometrika
ISSN: 0006-3444 1464-3510
Published: 1990
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa34294
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Swansea University Medical School
Issue: 2
Start Page: 404
End Page: 408